# SDR USAA2009041490884

- Difficulty date: March 31, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 40,413 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53112296201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE GUTTER BETWEEN FR15 TO FR21 BETWEEN S6L TO S8L.  REPLACED SUPPORT ANGLE GUTTER BETWEEN FR15 TO FR21 BETWEEN S6L TO S8L IAW SRM 51-72-11.
